# SDR ASAA2014030207048

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,956 hours, 8,008 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATELLITE PROMPT MISSING FROM MCDU MENU.  ACFT GROUNDED.  AFTER RESETING POWER SATELLITE PROMPT COME BACK ON MCDU, ACCOMPLISHED FIM 23-15-TASK 801.
